# SDR UPS03841176

- Difficulty date: August 7, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 25 S21L CUSP CRACKED APPROX. 3 INCHES IN LENGTH.   FABRICATED NEW CUSP WEB, MATERIAL ID .063 2024-T3, PO 415380.3, ALODIINED, PRIMED, INSTALLED NEW CUSP CHORD WEB AND PARTS REMVOED TO FOM IAW DAC DWG 5597646, DC8 SRM 51-1-8, 51-1-21, 51-3-0, 51-1-24A, AND 51-1-20D.
